MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR22, 5X100 KII LP OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTR22, 5X100 KII LP OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR22
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na.Detailed description of event: "hair found in sterile packaging - did not reach patient, detected prior to procedure." additional information was received via email on 02may2021 from [name]: the correct lot number is reported as 1395785."the customer has the complaint sample but does not think it is cost effective to return.The customer would prefer to send an image of the complaint sample so that it can be discarded afterward." additional information was received via email on 03may2021 from [name]: photograph was provided.Patient status: not patient involvement.Type of intervention: na-detected prior to procedure.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photograph of the event unit was provided.Visual inspection confirmed the presence of hair inside the sterile unopened pouch.Based on photograph of the event unit, the hair originated from an operator during the manufacturing process.
 
Event or Problem Description

Brand Name
CTR22, 5X100 KII LP OPT ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key12029107
Report Number2027111-2021-00531
Device Sequence Number3604600
Product Code GCJ
UDI-Device Identifier00607915126506
UDI-Public(01)00607915126506(17)230909(30)01(10)1395785
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/09/2023
Device Model NumberCTR22
Device Catalogue Number101179901
Device Lot Number1395785
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1